# SDR USAA2010081291654

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEFT ELEVATOR HAS AREA OF DELAMINATION AROUND SCREW HOLE NR 15 FROM INBOARD END UPPER TRAILING EDGE.  REPAIRED LEFT ELEVATOR IN AREA AROUND SCREW HOLE NR 15 FROM INBOARD END UPPER TRAILING EDGE IAW A320 SRM 55-21-11 & 51-77-13.
